MathSciNet Relay Station
MathSciNet bibliographic data
MR2679697 05C10 (05C25 05C30 20D10)
Jones, Gareth A. Regular embeddings of complete bipartite graphs: classification and enumeration. Proc. Lond. Math. Soc. (3) 101 (2010), no. 2, 427–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement